Avil side effect on skin

Patient

Q: I'm 25 yeras old girl. by mistake i have taken avil medicin then i feel burn and many area of skin color changes like white in color. i consulted 3doctors last one doctor given me fluconazole150mg & azithromycin250mg tablets.i feel well but in sun light i feel again burn & skin color changes.i'm very trouble to my how can i live this long life where sunlight not present.plz help me.give me right suggestion.

Symptoms:  Skin color changes in white color in sun light
Doctor

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews